# SDR C77A20160830020

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 22,589 hours, 12,960 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066909001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,533 hours, 6,516 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SHEAR CLIP, PN 170-66909-001, FRAME 89, STR 27-28R, Z=-1559,  X=24458.  R & R LOWER FUSELAGE SHEAR TIE AT FRAME 75 BETWEEN STR 28R-29R IAW SRM 51-41-01 & 51-43-01 ON WO 2023338122 IAW EO E175-5300-178, REV IR, WO 2123702.
